# SDR SWAA2015110645827

- Difficulty date: October 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458912
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 328, BETWEEN STRINGER 20R - 21R.  REPAIRED FRAME IAW ACO.
